Vladimir Lotov

lotov@math.nsc.ru

My photo

Personal Data


Research and Professional Experience


Teaching Experience as Professor at NSU


Main Scientific Interests


Administrative Duties


List of Main Publications

(totally more 100)
Djvu-files are available
Djvu-reader free, 1.7 Mb

  1. Lotov V.I. Limit properties of concentration functions. Theor. Probability and Math. Statist., 1976, v.10, 111-117. English
  2. Lotov V.I. Complete asymptotic expansions in two-boundary problems for random walks. Soviet Math. Dokl., 1977, v.18, No.1, 63-66. English, Russian
  3. Lotov V.I. Asymptotic expansions in two-sided boundary crossing problems for random walks. Candidate Thesis, Steklov Mathematical Institute, Moscow, 1977, 90 pages.
  4. Lotov V.I. Asymptotic analysis of distributions in problems with two boundaries-1. Theory Prob. Appl. , 1980, v.24, No.3, 480-491. English, Russian
  5. Lotov V.I. Asymptotic analysis of distributions in problems with two boundaries-2. Theory Prob. Appl. , 1980, v.24, No.4, 869-876. English, Russian
  6. Lotov V.I., Khodjibaev V.R. On the ruin probability. Izvestia: Academy of Sci., Uzbekistan, 1980, v.3, 28-34 (Russian) Russian
  7. Lotov V.I. On the asymptotics of distributions connected with the exit of a nondiscrete random walk from an interval. Advances in probability theory: Limit theorems and related problems, 1984, 29-41. Russian
  8. Lotov V.I., Khodjibaev V.R. Asymptotic expansions in a boundary problem. Siberian Math. J., 1985, v. 25, No.5, 758-764. Russian
  9. Lotov V.I. On the asymptotic behavior of characteristics of the sequential likelihood ratio test. Theory Probab. Appl., 1985, v.30, No.1, 181-186. Russian
  10. Lotov V.I. Asymptotic behavior of the distribution of the supremum of successive sums. Math. Notes, 1985, v.38, No.5-6, 876-882. English, Russian
  11. Borovkov A.A., Lotov V.I., Sakhanenko A.I. Asymptotics of the coefficients of factorized Eulerian polynomials. Siberian Math. J., 1985, v.26, No.1, 16-22. Russian
  12. Lotov V.I., Novikov A.A. Asymptotic expansions in some problems of sequential testing. Proceedings of the First World Congress of the Bernoulli Society, Utrecht, Netherlands: VNU Press, 1987, v.2, 411-420.
  13. Lotov V.I. Asymptotic expansions for a sequential likelihood ratio test. Theory Probab. Appl. , 1987, v.32, No.1, 57-67. English, Russian
  14. Lotov V.I. On the results of asymptotic analysis for the random walks with two-sided boundary. Lecture Notes Math., 1988, v.1299, 267-273. English
  15. Lotov V.I. Accuracy of approximation in the Wald sequential test. Theory Probab. Appl., 1988, v.33, No.2, 276-285. English, Russian
  16. Lotov V.I. An Approach to Problems with Two Boundaries. Control of Random Processes. Nauka, Moscow (Russian), 1989, 117-121. Russian
  17. Lotov V.I. Limit theorems in two-sided boundary crossing problems for random walks. Doctor thesis. Steklov Math. Institute, Moscow, 1989, 260 pages.
  18. Lotov V.I. On the asymptotics of the distributions in two-sided boundary problems for random walks defined on a Markov chain. Siberian Advances in Math., 1991, v.1, No.3, 26-51. English, Russian
  19. Lotov V.I. On the random walks in a strip. Theory Probab. Appl., 1991, v.36, No.1, 165-170. English, Russian
  20. Lotov V.I. On the approximation of the ruin probability with exponential accuracy. Siberian Math. J., 1991, v.32, No.4, 588-591. Russian
  21. Lotov V.I. Asymptotic expansions for the CUSUM procedure in a change point problem. Siberian Advances in Math., 1992, v.2, No.3, 158-172. English
  22. Lotov V.I., Khodjibaev V.R. On the number of crossings of a strip for stochastic processes with independent increments. Siberian Advances in Math., 1993, v.3, No.2, 145-152. English
  23. Boxma O.J., Lotov V.I. On a class of one-dimensional random walks. Markov Processes and Related Fields, 1996, v.2, No.2, 349-362. English
  24. Lotov V.I. On the Wiener-Hopf factorization for a class of random walks. Soviet Math. Doklady, 1996, v.348, No.2, 162-164. Russian
  25. Lotov V.I. On some boundary crossing problems for Gaussian random walks. The Annals of Probability, 1996, v.24, No.4, 2154-2171. English
  26. Lotov V.I. On oscillating random walks. Siberian Math. J., 1996, v.37, No.4, 764-774. English, Russian
  27. Irle A., Lotov V.I. A bound on the expected overshoot for concave boundaries. Metrika, 1997, No.46, 253-267. English
  28. Lotov V.I., Khodjibaev V.R. On limit theorems for the first exit time from a strip for stochastic processes. I. Siberian Advances in Math., 1998, v.8, No.3, 90-113. English
  29. Lotov V.I., Khodjibaev V.R. On limit theorems for the first exit time from a strip for stochastic processes. II. Siberian Advances in Math., 1998, v.8, No.4, 41-59. English
  30. Lotov V.I. Limit theorems in a boundary crossing problems for random walks. Siberian Math. J., 1999, v.40, No.5, 925-937. English, Russian
  31. Lotov V.I. On hitting the high level by random walk with delay at origin. Siberian Math. J., 1999, v.40, No.6, 1079-1090. English, Russian
  32. Irle A., Lotov V.I. On the error probabilities of the truncated SPRT. Statistical Methods, 2002, v.4, 1-10. English
  33. Lotov V.I. Inequalities for the Moments and Distribution of the Ladder Height of a Random Walk. Siberian Math. J., 2002, v.43, No.4, 655-660. English, Russian
  34. Lotov V.I., Orlova N.G. On the number of crossings of a strip by sample paths of a random walk. Sbornik: Mathematics, 2003, v.194, No.6, 927-939. English, Russian
  35. Lotov V.I., Kim D.K. Oscillating random walks with two levels of switching. Siberian Advances in Math., 2004, v.14, No.1, 7-46. English, Russian
  36. Irle A., Lotov V.I. A nonsymmetric test. Metrika, 2004, v. 59, No. 2, 137-146. English
  37. Lotov V.I., Orlova N.G. Asymptotic expansions for the distribution of the number of crossings of a strip by sample paths of a random walk. Siberian Math. J., 2004, v.45, No.4, 680-698. English, Russian
  38. Kim D.K., Lotov V.I. Asymptotics of the stationary distribution of the oscillating random walk. Siberian Math. J., 2004, v.45, No.5, 915-930. English, Russian
  39. Lotov V. I., Orlova N.G. Factorization representations in the boundary crossing problems for random walks on a Markov chain. Siberian Math. J., 2005, v.46, No.4, 661-667. English, Russian
  40. Lotov V. I., Orlova N.G. Asymptotic expansions for the distribution of the crossing number of a strip by a Markov-modulated random walk. Siberian Math. J., 2006, v.47, No.6, 1066-1083. English, Russian
  41. Lotov V.I. On the mean value of the ladder epoch for random walks with a small drift. Izvestiya: Mathematics, 2006, v.70, No.6, 1225-1232. English, Russian
  42. V.I. Lotov. Factorization identities for the sojourn time of a random walk in a strip. Siberian Math. J. , 2010, V.51, No.1, 119-127. English, Russian
  43. V.I. Lotov. On the sojourn time of a random walk in a strip. Siberian Math. J. , 2010, V.51, No.4, 621-638. English, Russian
  44. V. I. Lotov. On the Asymptotics of Weighted Renewal Function. Journal of Mathematical Sciences, 2013, V.188, No.4, 435-440.Russian
  45. V.I. Lotov. On the limit behavior of the distribution of the crossing number of a strip by sample paths of a random walk. Siberian Math. J., 2013, V.54, No.2, 265-270.English, Russian
  46. Lotov V. I., Tarasenko A.S. On the distribution of the first exit time and overshoot in a two-sided boundary crossing problem. Siberian Advances in Mathematics , 2013, v.23, No.2, 91-98. English, Russian
  47. V. I. Lotov. Asymptotic Expansions for the Distribution of the Sojourn Time of a Random Walk on a Half-Axis. Proceedings of the Steklov Institute of Mathematics, 2013, Vol. 282, pp. 146156.
  48. V. I. Lotov. On the Asymptotics of the Ruin Probability. Theory Probab. Appl. , 2015, Vol.59, No.1, pp. 154-163.
  49. Lotov V.I. On the asymptotics of the distribution of excess. Siberian Electronic Mathematical Reports, 2015, Vol.12, pp. 292-299
  50. V.I. Lotov and A.S. Tarasenko. On the asymptotics of the mean sojourn time of a random walk on a semi-axis. Izvestiya: Mathematics, 2015, V.79, N.3, pp.449-466.
  51. V.I. Lotov. Approximation of the expectation of the first exit time from an interval for a random walk. Siberian Mathematical Journal, 2016, Vol. 57, No. 1, pp. 8692.

Lectures


[ Probability Chair Home Page | Probability Laboratory Home Page]